MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013466-100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified proximal superficial femoral artery that was 90% stenosed.During post-dilatation, a 4x100mm armada balloon dilatation catheter was inflated 4-5 times at unspecified atmospheres when it was noted that the balloon did not inflate the entire length of the previously implanted stent as expected, but continued to use it to complete stent apposition.The balloon is reported to be miss-sized in accordance with the labeled size.There were no issues with the actual balloon inflation.Once removed out of the anatomy, it was noted that the balloon was shorter than it should be.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and dimensional analysis was performed on the returned device.The reported undersized balloon was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product issue.The investigation determined that the device met specification.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9304558
Report Number2024168-2019-13410
Device Sequence Number16735065
Product Code LIT
UDI-Device Identifier08717648207983
UDI-Public08717648207983
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number1013466-100
Device Lot Number9060541
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/25/2019
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1